# SDR UALA2011112306451

- Difficulty date: November 23, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 43,622 hours, 5,330 cycles
- Engine: Pwa PW40903
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Condition: Failed
- Location: Nr 1 Tvbc
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

TURBINE VANE AND BLADE COOLING SYSTEM HAS CAUSED CRUISE EGT HOT AT ETOPS LIMIT.  REPLACED NR 1 ENGINE UPPER TVBC VALVE , IAW AMM.
